# SDR SWAA2022112374119

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 25,734 hours, 12,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 3 AISLE LIGHTS ON RIGHT SIDE DID NOT COME ON AFTER RECHARGE FIRST 3 EMERGENCY AISLE LIGHTS ON RIGHT SIDE DID NOT COME ON AFTER RECHARGE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1676 REF AMM 33-51-06. CHECKS GOOD AT THIS TIME.
